RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1972, Volume 36, Issue 4, Pages 742–748 (Mi izv2331)  

This article is cited in 2 scientific papers (total in 2 papers)

The imbedding problem with restricted ramification

V. V. Ishkhanov


Abstract: We investigate the possibility of constructing a solution of the abelian imbedding problem for number fields with prescribed ramification points and local valuations.

Full text: PDF file (758 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1972, 6:4, 735–741

Bibliographic databases:

UDC: 512.4
MSC: Primary 12B15; Secondary 12B10, 12B20
Received: 16.09.1971

Citation: V. V. Ishkhanov, “The imbedding problem with restricted ramification”, Izv. Akad. Nauk SSSR Ser. Mat., 36:4 (1972), 742–748; Math. USSR-Izv., 6:4 (1972), 735–741

Citation in format AMSBIB
\Bibitem{Ish72}
\by V.~V.~Ishkhanov
\paper The imbedding problem with restricted ramification
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1972
\vol 36
\issue 4
\pages 742--748
\mathnet{http://mi.mathnet.ru/izv2331}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=447182}
\zmath{https://zbmath.org/?q=an:0246.12009}
\transl
\jour Math. USSR-Izv.
\yr 1972
\vol 6
\issue 4
\pages 735--741
\crossref{https://doi.org/10.1070/IM1972v006n04ABEH001897}


Linking options:
  • http://mi.mathnet.ru/eng/izv2331
  • http://mi.mathnet.ru/eng/izv/v36/i4/p742

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. A. Sarkisyan, “Galois cohomology and some questions of the theory of algorithms”, Math. USSR-Sb., 39:4 (1981), 519–545  mathnet  crossref  mathscinet  zmath  isi
    2. Norbert Klingen, “Einbettungsprobleme mit proendlichem Kern und ihre Lösbarkeit bei Beschränkung der Verzweigung”, Journal of Number Theory, 16:1 (1983), 106  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:132
    Full text:42
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019